# SDR CA131224001

- Difficulty date: December 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 30,546 hours
- Engine: Ge CFM567B24
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173810
- Condition: Failed
- Location: Te Flaps
- Part time: 30,400 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF THE FLAPS WOULD NOT RETRACT FROM 1 UNITS TO 0 UNITS.  ALTERNATE FLAPS EXTENSION TO 15 UNITS WAS CARRIED OUT AND THE ACFT LANDED WITHOUT INCIDENT. MAINTNENACE CARRIED OUT THE APPLICABLE FAULT ISOLATION PROCEDURES AND FOUND A FAULT WITH THE LT FLAP POSITION TRANSMITTER.  THE FLAPS WERE CYCLED SEVERAL TIMES WITH NO FAULTS AND THE FLAP TRANSMITTER CONNECTOR WAS CLEANED BECAUSE IT WAS SUSPECTED THAT IT MIGHT BE CONTAMINATED WITH DE-ICE FLUID.  DUE TO HIGH TIME THE FLAP POSITION TRANSMITTER AND ASSOCIATED CONNECTOR ARE SCHEDULED TO BE REPLACED.
